# SDR CALA2024032200845

- Difficulty date: March 18, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N62884
- Make and model: Boeing 737924ER
- Aircraft serial: 42203
- Aircraft time: 28,858 hours, 10,341 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Warning Light
- Part number: QA07995
- Part serial: RF36132
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 9,110 hours, 3,343 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FILTER BYPASS LIGHT LIGHT ON ENGINE 2 FILTER BYPASS LIGHT ON ENGINE 2 REQUEST TO PUT IN MEL 7304B ENG #2 FUEL FILTER BYPASS LIGHT. ADD EMP:U415055,U362339 C/W DDP MEL 7304B, ENG #2 FUEL FILTER WAS REPLACED, RUNNING THE ENGINE NO LEAKS FOUND. NO ACTIVE MSG DURING EEC AND CDS BITE. ADD EMP:U362339,U415055 ACFT OK FOR SERVICE. APPROVED MEL ITEM 7304B. #2 ENG FUEL FILTER BYPASS WARNING IND INOP SWITCH, INDICAT OFF 29-7334-9-9001 6132 ON 0000 SWITCH, INDICAT OFF 29-7334-9-9001 6132 ON 29-7334-9-9001 3253 T/S AS PER AHM LOG#7386291. REPLACED SWITCH FFDPS PRESSURE SWITCH AS PER AMM 73-34-01-400-801-F00 RAN#2 ENGINE AT IDLE NO LEAKS AND BYPASS INDICTED MEL REMOVED C/W REVERSE DDP PARTS USED: 1503627,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1503627 SN OFF 6132
